Dual Peierls brackets for strings

Das, Sumit R. ; Ordonez, Carlos R. ; Rubin, Mark A. (1987) Dual Peierls brackets for strings Physics Letters B, 195 (2). pp. 139-148. ISSN 0370-2693

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/037026...

Related URL: http://dx.doi.org/10.1016/0370-2693(87)91185-3


A new type of Peierls bracket which provides an additional representation of the Virasoro algebra, and which may be of relevance for a manifestly dual string field theory is constructed for the closed and open bosonic strings.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:8692
Deposited On:28 Oct 2010 11:03
Last Modified:31 May 2011 05:56

Repository Staff Only: item control page